ISSN:
 1078-0947

eISSN:
 1553-5231

All Issues

Volume 39, 2019

Volume 38, 2018

Volume 37, 2017

Volume 36, 2016

Volume 35, 2015

Volume 34, 2014

Volume 33, 2013

Volume 32, 2012

Volume 31, 2011

Volume 30, 2011

Volume 29, 2011

Volume 28, 2010

Volume 27, 2010

Volume 26, 2010

Volume 25, 2009

Volume 24, 2009

Volume 23, 2009

Volume 22, 2008

Volume 21, 2008

Volume 20, 2008

Volume 19, 2007

Volume 18, 2007

Volume 17, 2007

Volume 16, 2006

Volume 15, 2006

Volume 14, 2006

Volume 13, 2005

Volume 12, 2005

Volume 11, 2004

Volume 10, 2004

Volume 9, 2003

Volume 8, 2002

Volume 7, 2001

Volume 6, 2000

Volume 5, 1999

Volume 4, 1998

Volume 3, 1997

Volume 2, 1996

Volume 1, 1995

Discrete & Continuous Dynamical Systems - A

July 1997 , Volume 3 , Issue 3

Select all articles

Export/Reference:

Semilinear parabolic equations with distributions as initial data
Francis Ribaud
1997, 3(3): 305-316 doi: 10.3934/dcds.1997.3.305 +[Abstract](980) +[PDF](223.4KB)
Diophantine conditions for the linearization of commuting holomorphic functions
David DeLatte
1997, 3(3): 317-332 doi: 10.3934/dcds.1997.3.317 +[Abstract](952) +[PDF](221.3KB)
Indefinite elliptic problems in a domain
Wenxiong Chen and Congming Li
1997, 3(3): 333-340 doi: 10.3934/dcds.1997.3.333 +[Abstract](1005) +[PDF](181.7KB)
Nonlinear boundary control of semilinear parabolic problems with pointwise state constraints
J.-P. Raymond
1997, 3(3): 341-370 doi: 10.3934/dcds.1997.3.341 +[Abstract](1245) +[PDF](339.5KB)
Invariant hyperbolic tori for Hamiltonian systems with degeneracy
Fuzhong Cong and Yong Li
1997, 3(3): 371-382 doi: 10.3934/dcds.1997.3.371 +[Abstract](937) +[PDF](194.2KB)
Asymptotic behavior in time of solutions to the derivative nonlinear Schrödinger equation revisited
Nakao Hayashi and Pavel I. Naumkin
1997, 3(3): 383-400 doi: 10.3934/dcds.1997.3.383 +[Abstract](1215) +[PDF](224.6KB)
An infinite-dimensional extension of a Poincaré's result concerning the continuation of periodic orbits
Paolo Perfetti
1997, 3(3): 401-418 doi: 10.3934/dcds.1997.3.401 +[Abstract](737) +[PDF](282.6KB)
Convergence of solitary-wave solutions in a perturbed bi-Hamiltonian dynamical system I. Compactions and peakons
Y. A. Li and P. J. Olver
1997, 3(3): 419-432 doi: 10.3934/dcds.1997.3.419 +[Abstract](748) +[PDF](239.9KB)
Expansion rates and Lyapunov exponents
Sebastian J. Schreiber
1997, 3(3): 433-438 doi: 10.3934/dcds.1997.3.433 +[Abstract](885) +[PDF](161.1KB)
Periodic orbits on Riemannian manifolds with convex boundary
Rossella Bartolo
1997, 3(3): 439-450 doi: 10.3934/dcds.1997.3.439 +[Abstract](892) +[PDF](207.5KB)
Periodic perturbations of scalar second order differential equations
Paola Buttazzoni and Alessandro Fonda
1997, 3(3): 451-455 doi: 10.3934/dcds.1997.3.451 +[Abstract](971) +[PDF](156.0KB)

2017  Impact Factor: 1.179

Editors

Referees

Librarians

Email Alert

[Back to Top]